Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Rashes, diarrhea, fatigue. Blood test for HIV needed?

Hi doctor I at Malaysia now..actually I had do 3 week and 6 week do a blood test
Means in HIV 1 2 antigen&antibody (screening test) only..I know thus is very basic and simple blood test..I just wondering i got effect hiv or not..and I dun know Malaysia is using what generation to symptoms is rashes,Diarrhea more that a months..tired..
Asked On : Wed, 1 May 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Rheumatologist 's  Response

Thanks for you query.

You have got diarrhoea for more then a month and fatigue plus rashes. it is a regular protocol to get viral markers done when any such complaints are present . so you need not worry about that. You have not mentioned any history in your query that puts you in a high risk category for having HIV. The test is generally done by ELISA method and it is confirmed by western blot testing . other methods like PCR are also used. so , you go ahead and get the tests done.

Wish you a good health.
Take care.
Dr. Shruti
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor